# SDR RU3A0918

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 817861020
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT WING ATTACH BOLT CRACKED AT DRIVE END.  WING ATTACH BOLTS REMOVED FOR NDT AS PART OF ROUTINE INSPECTION OF WING ATTACH FITTINGS AND ATTACH BOLTS.  LOWER AFT ATTACH BOLT WAS FOUND TO BE CRACKED AT THE HEAD END (SOCKET HEAD BOLT).  BOLTS WERE REPLACED 09/25/03.  BOLTS REPLACED EVERY 15 YEARS AND INSPECTED EVERY 5 YEARS.  DATE OF LAST INSPECTION WAS 03/10/05.
